zbMATH — the first resource for mathematics

Periodic solutions of Hamiltonian system on a prescribed energy surface. (English) Zbl 0424.34043

34C25 Periodic solutions to ordinary differential equations
34C15 Nonlinear oscillations and coupled oscillators for ordinary differential equations
70H05 Hamilton’s equations
Full Text: DOI
[1] Moser, J, Periodic orbits near an equilibrium and a theorem by alan Weinstein, Comm. pure appl. math., 29, 727-747, (1976) · Zbl 0346.34024
[2] \scA. Weinstein, Periodic orbits for convex hamiltonian systems, Ann. of Math., in press. · Zbl 0403.58001
[3] Rabinowitz, P.H, Periodic solutions of Hamiltonian systems, Comm. pure appl. math., 31, 157-184, (1978) · Zbl 0358.70014
[4] Seifert, H, Periodische bewegungen mechanischer systeme, Math. Z., 51, 197-216, (1948) · Zbl 0030.22103
[5] \scP. H. Rabinowitz, A variational method for finding periodic solutions of differential equations, “Proc. Symposium on Nonlinear Evolution Equations” (M. G. Crandall, Ed.), in press. · Zbl 0486.35009
[6] Weinstein, A, Normal modes for nonlinear Hamiltonian systems, Invent. math., 20, 47-57, (1973) · Zbl 0264.70020
[7] Siegel, C.L; Moser, J.K, Lectures on celestial mechanics, (1971), Springer-Verlag New York · Zbl 0312.70017
[8] Fadell, E.R; Rabinowitz, P.H, Generalized cohomological index theories for Lie group actions with an application to bifurcation questions for Hamiltonian systems, Invent. math., 45, 139-174, (1978) · Zbl 0403.57001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.